# SDR P5CA9800724

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 484AL ON PYLON SKIN WORN AND DELAMINATED.  HOT BOND REPAIRED PER SRM 51-40-06.
